# SDR SIMA20140429003

- Difficulty date: April 29, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 10,121 hours, 6,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009120
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLASHLIGHT SWITCH IS BROKEN.  REMOVED AND REPLACED F/O FLASHLIGHT.
